# SDR UPS97822798

- Difficulty date: April 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 1460
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, LONGERON 31L FINGER DOUBLER EXFOLIATED, FS 1460-1480.  REMOVED, FABRICATED, AND INSTALLED FINGER DOUBLER REPAIR IAW SRM 51- 1-21, 51-1-8, 51-1-20, AND 51-1-20D.
